# SDR 95ZZZX4557

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3094T
- Make and model: Slnsby T67M260
- Aircraft serial: 2160
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Loose Nut
- Location: Thermo Bypass
- Part time: 199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DEVELOPED HIGH OIL TEMPERATURE (120 DEGREES CELSIUS) AND LOW OIL PRESSURE (60 PSI) DURING ROUTINE TRAINING MISSION.  SEVERAL AIRCRAFT IN THE FLEET HAD SIMILAR PROBLEMS WHICH WERE RESOLVED BY CHANGING DEFECTIVE THERMOSTATIC BYPASS VALVES.  WHEN THIS VALVE WAS REMOVED, SECURING NUT FOR THE SPRING ASSY FELL INTO THE MECHANICS HAND AS HE REMOVED THE VALVE.  TEXTRON LYCOMING SB NR 518C ADDRESSES LOOSE SECURING NUT.  BUT THIS THERMOSTATIC BYPASS VALVE (PN 53E19600) HAS A SERIAL NUMBER OUTSIDE THE RANGE OF THOSE VALVES TO BE INSPECTED.  A FLEET-WIDE INSPECTION REVEALED 25 OF 55 AIRCRAFT HAD LOOSE NUTS WITH S/N'S ALL ABOVE/HIGHER THAN S/N 53788.  (WORN THREADS SN 54570).
